Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 166, NWS Amarillo, TX

August 8, 20134 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 8, 2013, 8:57 PM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 8:57 PM CDT (01:57 UTC)
Expired
Aug 8, 2013, 10:00 PM CDT
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 3:21 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1759 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS54 KAMA 090157
SVRAMA
TXC179-211-393-483-090300-
/O.NEW.KAMA.SV.W.0166.130809T0157Z-130809T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
  WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1000 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES
  NORTHWEST OF MIAMI TO 7 MILES NORTHEAST OF LEFORS TO 8 MILES
  SOUTHWEST OF LEFORS...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              MIAMI...              WHEELER...
  TWITTY...             NEW MOBEETIE...       MCLEAN...
  LORA...               LEFORS...             LAKE MCCLELLAN...
  KELLERVILLE...        CODMAN...             BRISCOE...
  MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3589 10018 3560 10012 3523 10017 3521 10106
      3554 10105 3583 10104
TIME...MOT...LOC 0157Z 259DEG 34KT 3572 10067 3552 10072
          3534 10084

$$

KB
2 follow-up statements
170 
WWUS54 KAMA 090236
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT THU AUG 8 2013

TXC179-211-393-483-090300-
/O.CON.KAMA.SV.W.0166.000000T0000Z-130809T0300Z/
GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX-
936 PM CDT THU AUG 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER...
SOUTHEASTERN ROBERTS...SOUTHWESTERN HEMPHILL AND EASTERN GRAY
COUNTIES UNTIL 1000 PM CDT...

AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF LORA TO 3
MILES SOUTHWEST OF NEW MOBEETIE TO 3 MILES NORTH OF MCLEAN...MOVING
EAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  MIAMI...              WHEELER...            TWITTY...
  NEW MOBEETIE...       MCLEAN...             LORA...
  KELLERVILLE...        BRISCOE...            MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 141 AND 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3522 10075 3585 10076 3589 10018 3560 10012
      3523 10017
TIME...MOT...LOC 0236Z 259DEG 34KT 3578 10052 3551 10043
          3527 10055

$$

KB
773 
WWUS54 KAMA 090259
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT THU AUG 8 2013

TXC179-211-393-483-090309-
/O.EXP.KAMA.SV.W.0166.000000T0000Z-130809T0300Z/
GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX-
959 PM CDT THU AUG 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...SOUTHEASTERN
ROBERTS...SOUTHWESTERN HEMPHILL AND EASTERN GRAY COUNTIES WILL EXPIRE
AT 1000 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3522 10075 3585 10076 3589 10018 3560 10012
      3523 10017
TIME...MOT...LOC 0259Z 259DEG 34KT 3582 10026 3555 10017
          3531 10029

$$

KB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:18 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 8, 6:18 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT THU AUG 8 2013

.AVIATION...
00Z TAF CYCLE
AN UPPER TROUGH OVER THE CENTRAL PLAINS AND CENTRAL ROCKIES TONIGHT
WILL ALLOW FOR SOME SCATTERED CONVECTION TO AFFECT MAINLY THE GUYMON
AND DALHART TAF SITES THROUGH ABOUT 06Z FRIDAY. CONFIDENCE TOO LOW AT
THE AMARILLO TAF SITE TO MENTION IN THE TAF FORECAST PACKAGE. VFR
CONDITIONS EXPECTED OUTSIDE OF THE CONVECTION THIS EVENING...THEN
MVFR CEILINGS AFTER 08Z TO 10Z FRIDAY THROUGH ABOUT 15Z TO 16Z FRIDAY
AT ALL THREE TAF SITES. LIGHT NORTH TO NORTHEAST WINDS 5 TO 15 KNOTS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT THU AUG 8 2013/

SHORT TERM...
CONVECTION ALREADY BEGINNING IN THE W OK PANHANDLE AT THIS HOUR. AS
MENTIONED IN THE PREVIOUS AFD...THIS IS NOT THE SAME SET UP AS WE SAW
YESTERDAY. MANY LOCATIONS ACROSS THE PANHANDLES HAVE STRUGGLED TO
BREAK OUT OF THE 70S...AND ONLY THE FAR SE TX PANHANDLE HAS REACHED
90 TODAY...DUE TO ABUNDANT CLOUD COVER...AND A SLIGHTLY EARLIER THAN
ANTICIPATED COLD FRONT ARRIVAL. THIS WILL LIMIT THE INSTABILITY...AND
THUS SEVERE THREAT...AT LEAST INITIALLY...THOUGH SOME HAIL TO GOLF
BALL SIZE...AND STRONG WINDS TO 60 MPH...IS NOT OUT OF THE QUESTION
THROUGH EARLY THIS EVENING. BY EARLY TO MID EVENING...AN APPROACHING
UPPER LEVEL SHORT WAVE TROUGH WILL HELP THE CONVECTION TO ORGANIZE
INTO AN MCS...INCREASING THE THREAT FOR STRONG WINDS. THROUGH OUT
THIS AFTERNOON AND EVENING...HEAVY RAIN AND FLASH FLOODING REMAIN THE
PRIMARY THREAT. SEE THE HYDROLOGY SECTION FOR MORE DETAILS.

TOMORROW...STORMS MOVING IN FROM THE HIGHER TERRAIN OF NM WILL BE
POSSIBLE AS THE FLOW ALOFT TRANSITIONS TO A FAST ZONAL FLOW.
HOWEVER...WITH THE LACK OF A STRONG FORCING MECHANISM...EXPECT MUCH
MORE LIMITED COVERAGE AS COMPARED TO TONIGHT.

LONG TERM...
SATURDAY THROUGH SUNDAY...UPPER LEVEL RIDGE AXIS TRIES TO BUILD OVER
THE REGION. AS SUCH...MAY SEE SOME STORM FREE PERIODS THROUGH THIS
TIME FRAME DEPENDING ON THE POSITION OF THE RIDGE AXIS...AND THERE
ARE SOME RATHER SIGNIFICANT DIFFERENCES AMONG THE LONG RANGE MODELS.

MONDAY THROUGH WEDNESDAY...UPPER LEVEL FLOW PATTERN BEGINS TO
TRANSITION TO AN ACTIVE NORTHWEST FLOW PATTERN. HAVE STAYED CLOSE TO
THE PREVIOUS FORECAST AS EXACT TIMING OF SHORT WAVE TROUGHS...AND
POSSIBLY A COLD FRONT...IS UNCERTAIN AT BEST.

JOHNSON

FIRE WEATHER...
AN ACTIVE WEATHER PATTERN WILL KEEP RAIN CHANCES FOR THE NEXT SEVERAL
DAYS...AND RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT.

JOHNSON

HYDROLOGY...
WHILE METEOROLOGICAL CONDITIONS ARE NOT ESPECIALLY IMPRESSIVE FOR
FLASH FLOODING SET UP...WITH PWATS NEAR NORMAL...MODERATE STORM
MOTIONS...AND A PATTERN THAT DOESN/T MATCH ANY CONCEPTUAL
MODELS...THE SOIL CONDITIONS IN THE OK AND NORTHERN TX PANHANDLES
ESPECIALLY MEAN THAT EVEN MODERATE RAIN COULD LEAD TO LOCALIZED FLASH
FLOODING. ESPECIALLY IF THERE ARE MULTIPLE ROUNDS OF STORMS
TODAY...TOMORROW...AND EARLY NEXT WEEK.

JOHNSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/11
Hazardous weather outlook, Aug 8, 3:23 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT THU AUG 8 2013

OKZ001>003-TXZ001>020-091145-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
323 PM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH THE PRIMARY HAZARDS
OF HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING...STRONG WINDS TO
70 MPH...AND LARGE HAIL UP TO GOLF BALL SIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS MUCH OF THE PANHANDLES
FRIDAY THROUGH WEDNESDAY. A FEW OF THE STORMS THROUGH THIS PERIOD
COULD BE SEVERE WITH THE PRIMARY HAZARDS OF HEAVY RAIN LEADING TO
LOCALIZED FLASH FLOODING...STRONG WINDS...AND LARGE HAIL. THE BIGGEST
THREAT FOR SEVERE STORMS IS DURING THE AFTERNOON AND EVENING HOURS
MONDAY...TUESDAY...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN EARLY NEXT WEEK.

JOHNSON

In the hours before

Special weather statement, Aug 8, 8:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
833 PM CDT THU AUG 8 2013

TXZ008-009-014-090230-
GRAY TX-HUTCHINSON TX-ROBERTS TX-
833 PM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...EASTERN HUTCHINSON AND
NORTHERN GRAY COUNTIES UNTIL 930 PM CDT...

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF SKELLYTOWN TO 6 MILES NORTHEAST OF PAMPA...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...              CODMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3601 10081 3565 10057 3549 10090 3583 10118
TIME...MOT...LOC 0133Z 235DEG 14KT 3581 10102 3562 10088

KB
Local storm report, Aug 8, 8:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     2 WNW HEREFORD          34.83N 102.43W
08/08/2013  M63 MPH          DEAF SMITH         TX   MESONET

&&

EVENT NUMBER AMA1300770

CM
Local storm report, Aug 8, 8:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 N FRITCH              35.67N 101.60W
08/08/2013  E1.75 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1300771

CM/SPENCER
Special weather statement, Aug 8, 8:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
843 PM CDT THU AUG 8 2013

TXZ001-002-006-007-011-012-016-017-090230-
DALLAM TX-DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER
TX-RANDALL TX-SHERMAN TX-
843 PM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERMAN...RANDALL...
POTTER...EASTERN OLDHAM...MOORE...EASTERN HARTLEY...EASTERN DEAF
SMITH AND SOUTHEASTERN DALLAM COUNTIES UNTIL 930 PM CDT...

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONLEN TO 3
MILES SOUTHEAST OF MASTERSON TO 8 MILES NORTHWEST OF UMBARGER...
MOVING EAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  DUMAS...              CANYON...             AMARILLO...
  WILDORADO...          VALLEY DE ORO...      UMBARGER...
  SUNRAY...             PALO DURO CANYON...   MASTERSON...
  LAKE TANGLEWOOD...    LAKE MEREDITH...      HARTLEY...
  FOUR WAY...           CHANNING...           CACTUS...
  BUSHLAND...           BUFFALO LAKE...       BOYS RANCH...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 41 AND 81.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3475 10217 3503 10219 3503 10237 3557 10236
      3622 10245 3622 10168 3559 10165 3474 10168
TIME...MOT...LOC 0142Z 276DEG 33KT 3624 10216 3560 10187
          3504 10213

KB
Local storm report, Aug 8, 8:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
845 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     HEREFORD                34.82N 102.40W
08/08/2013                   DEAF SMITH         TX   EMERGENCY MNGR

            POWER LINES DOWN AROUND HEREFORD.

&&

EVENT NUMBER AMA1300772

KJS
Local storm report, Aug 8, 8:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     2 WNW HEREFORD          34.83N 102.43W
08/08/2013  M77 MPH          DEAF SMITH         TX   MESONET

&&

EVENT NUMBER AMA1300773

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:09 PM CDTSpecial Weather StatementAMACarson, Potter66 min
Aug 8, 7:15 PM CDTSpecial Weather StatementAMARoberts60 min
Aug 8, 7:32 PM CDTSpecial Weather StatementAMACarson43 min
Aug 8, 7:36 PM CDTSpecial Weather StatementAMADeaf Smith, Hartley, Oldham39 min
Aug 8, 8:08 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Potter, Roberts67 min
Aug 8, 8:14 PM CDTSpecial Weather StatementAMADeaf Smith, Hartley, Moore, Oldham, Potter, Randall31 min
Aug 8, 8:19 PM CDTSevere Thunderstorm WarningAMADeaf Smith56 min
Aug 8, 8:33 PM CDTSpecial Weather StatementAMARoberts57 min
Aug 8, 8:43 PM CDTSpecial Weather StatementAMAMoore, Potter, Randall47 min
Aug 8, 8:51 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson54 min
Aug 8, 9:18 PM CDTSpecial Weather StatementAMAOchiltree27 min
Aug 8, 9:26 PM CDTAreal Flood AdvisoryAMAArmstrong, Potter, Randall6 hr
Aug 8, 9:28 PM CDTSpecial Weather StatementAMAArmstrong, Carson, Hutchinson, Moore, Potter, Randall32 min
Aug 8, 9:39 PM CDTAreal Flood AdvisoryAMAHutchinson, Moore5 hr
Aug 8, 9:42 PM CDTSpecial Weather StatementAMACollingsworth33 min
Aug 8, 9:52 PM CDTSpecial Weather StatementAMAOchiltree23 min
Aug 8, 9:55 PM CDTAreal Flood AdvisoryAMAHansford, Hemphill, Lipscomb, Ochiltree, Sherman5 hr
Aug 8, 9:56 PM CDTSevere Thunderstorm WarningAMACollingsworth64 min
Aug 8, 10:02 PM CDTSpecial Weather StatementAMAArmstrong43 min
Aug 8, 10:04 PM CDTSpecial Weather StatementAMAHansford, Sherman41 min
Aug 8, 10:16 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley59 min
Aug 8, 10:43 PM CDTSpecial Weather StatementAMAWheeler32 min
Aug 8, 11:10 PM CDTSpecial Weather StatementAMACollingsworth, Wheeler50 min
Aug 8, 11:23 PM CDTSpecial Weather StatementAMAHemphill67 min
Aug 8, 11:51 PM CDTAreal Flood AdvisoryAMACollingsworth, Hemphill, Wheeler5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.